Densities on locally compact abelian groups

I. D. Berg; L. A. Rubel

Annales de l'institut Fourier (1969)

  • Volume: 19, Issue: 2, page 533-533
  • ISSN: 0373-0956

How to cite


Berg, I. D., and Rubel, L. A.. "Densities on locally compact abelian groups." Annales de l'institut Fourier 19.2 (1969): 533-533. <>.

author = {Berg, I. D., Rubel, L. A.},
journal = {Annales de l'institut Fourier},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {533-533},
publisher = {Association des Annales de l'Institut Fourier},
title = {Densities on locally compact abelian groups},
url = {},
volume = {19},
year = {1969},

AU - Berg, I. D.
AU - Rubel, L. A.
TI - Densities on locally compact abelian groups
JO - Annales de l'institut Fourier
PY - 1969
PB - Association des Annales de l'Institut Fourier
VL - 19
IS - 2
SP - 533
EP - 533
LA - eng
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.